# SDR 03FDEA01918

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,921 hours, 18,661 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Tripped
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO LANDING GEAR POSITION.  RAN RED TABS AND THAT (DEPRESS THE HANDLE RELEASE BUTTON & RAISE - ENSURE NOSE GEAR STEER CENTERED) DID NOT HELP.  RETURNED FOR NORMAL LANDING.  FOUND THE MAIN GEAR TRIM INTERLOCK FUSE HAD TRIPPED IN THE RT MAIN GEAR W/W.  BLED SYSTEM HYDRAULICS, RE-SET FUSE.  PINNED ALL GEAR & PERFORMED A RETRACTION  TEST.  OPS CHECK WAS GOOD.  SAFETIED FUSE.  REF DC10-30 M/M 32-31-06-2  ENT BY: 157364 RPT BY: 157364.
